# SDR FDEA202505100745

- Difficulty date: May 10, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 76,842 hours, 27,726 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654122
- Part serial: 2179RP
- Condition: Failed
- Location: Zone 800
- Part time: 3,444 hours, 2,558 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP PERSONNEL OPENED L1 AFTER DOORS WERE ARMED AND  THE SLIDE FELL OUT OF THE DOOR WITHOUT INFLATING.   L1 DOOR ASSIST BOTTLE BLOWN, SLIDE DID NOT DEPLOY.  REPLACED THE L-1 EMERGENCY POWER RESERVOIR AND THE L1 SLIDE ASSY
